Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Kohinoor Gold side effects

Hi, I purchased kohinoor gold after reading up on it thinking there were no side effects as it was an all natural product etc. But I started taking it for about 3 days and then I got thrush, I thought nothing of it and stopped taking it and got rid of the thrush, once it had gone I started taking the kohinoor again and then a couple days later got thrush again. So it seems that it has a side effect on me, did you know that it could cause thrush? Or do you think it\’s something else im getting it from? :/
Rob


In: Erectile Dysfunction, Posted 7 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

This is for the first time we are hearing such type of complaint. As you have mentioned Thrush that is oral infection can be due to various reasons like stress, antibiotics, cancer, HIV or dry mouth etc.

Just mention your current dosage you are taking.
We can lower your daily intake if after that also it still persist you can write us at [email protected].

further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner